# SDR A6WA201311034M343

- Difficulty date: November 3, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT INTERCOSTAL ATTACH CLIP AT FS 484 BL 57 CRACKED.  REPLACED FLOOR SUPPORT INTERCOSTAL ATTACH CLIP AT FS 484 BL 57 IAW REO 601R-53-41-059.
